Alert archive / Arizona / Red Flag Warnings in 2009
Red Flag Warning 19, NWS Tucson, AZ
NWS Tucson, AZ issued this red flag warning at Oct 26, 2009, 1:49 PM MST. It took effect at Oct 27, 2009, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 26, 2009, 1:49 PM MST (20:49 UTC)
- In effect from
- Oct 27, 2009, 11:00 AM MST
- Expired
- Oct 27, 2009, 8:00 PM MST
- In force
- 9 hr
- Issued by
- NWS Tucson, AZ
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KTWC 262049 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 149 PM MST MON OCT 26 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM MST TUESDAY MORNING TO 8 PM TUESDAY EVENING FOR COCHISE...SANTA CRUZ...PIMA...SOUTHEAST PINAL...GRAHAM AND GREENELEE COUNTIES FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND A HIGH FIRE DANGER RATING... .A STRONG LOW PRESSURE SYSTEM APPROACHING THE REGION WILL BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA TUESDAY. THE COMBINATION OF THESE STRONG WINDS ALONG WITH A DRY AIR MASS AND A HIGH FIRE DANGER RATING WILL RESULT IN RED FLAG CONDITIONS. AZZ146>148-271200- /O.UPG.KTWC.FW.A.0015.091027T1500Z-091028T0400Z/ /O.NEW.KTWC.FW.W.0019.091027T1800Z-091028T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 149 PM MST MON OCT 26 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. THIS WARNING UPGRADES THE FIRE WEATHER WATCH PREVIOUSLY IN EFFECT. A STRONG STORM SYSTEM FOR LATE OCTOBER WILL MOVE INTO THE DESERT SOUTHWEST BEGINNING TUESDAY. AS THE AREA OF LOW PRESSURE APPROACHES...THE PRESSURE GRADIENT WILL INCREASE RESULTING IN INCREASING SOUTHWEST WINDS BY LATE MORNING TUESDAY AND CONTINUE THROUGH THE EVENING HOURS. SUSTAINED 20-FOOT WINDS OF 15 TO 25 MPH ALONG WITH MINIMUM RELATIVE HUMIDITY VALUES OF 9 TO 15 PERCENT CAN BE EXPECTED DURING THIS TIME. RELATIVE HUMIDITY VALUES WILL INCREASE BY 8 PM TUESDAY EVENING...BUT BREEZY TO LOCALLY WINDY CONDITIONS CAN BE ANTICIPATED TUESDAY NIGHT... ESPECIALLY IN THE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
3 follow-up statements
000 WWUS85 KTWC 270946 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 246 AM MST TUE OCT 27 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM MST THIS MORNING TO 8 PM THIS EVENING FOR COCHISE...SANTA CRUZ...PIMA...SOUTHEAST PINAL... GRAHAM AND GREENLEE COUNTIES FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND A HIGH FIRE DANGER RATING... .A STRONG LOW PRESSURE SYSTEM APPROACHING THE REGION WILL BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA TODAY. THE COMBINATION OF THESE STRONG WINDS...ALONG WITH A DRY AIR MASS AND A HIGH FIRE DANGER RATING WILL RESULT IN RED FLAG CONDITIONS. AZZ146>148-272200- /O.CON.KTWC.FW.W.0019.091027T1800Z-091028T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 246 AM MST TUE OCT 27 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MST THIS EVENING. A STRONG WEATHER DISTURBANCE MAKING ITS WAY SOUTH THROUGH THE GREAT BASIN WILL RESULT IN WINDY CONDITIONS ACROSS ALL OF SOUTHEAST ARIZONA TODAY. SUSTAINED 20-FOOT WINDS WILL INITIALLY START OFF FROM THE SOUTH AT 5 TO 10 MPH THIS MORNING...THEN RAPIDLY SHIFT TO THE SOUTHWEST AND INCREASE TO 20 AND 30 MPH. WIND GUSTS TO 45 MPH WILL BE POSSIBLE THIS AFTERNOON INTO THE EARLY EVENING...WITH GUSTS AS HIGH AS 50 MPH POSSIBLE ON THE MOUNTAIN TOPS. A DRY AIRMASS IN PLACE AHEAD OF THE APPROACHING WEATHER SYSTEM WILL RESULT IN MINIMUM RELATIVE HUMIDITIES BETWEEN 7 AND 13 PERCENT. THE COMBINATION OF THE STRONG AND GUSTY WINDS...THE LOW RELATIVE HUMIDITIES AND HIGH FIRE DANGER RATING WILL RESULT IN RED FLAG CONDITIONS. RELATIVE HUMIDITY VALUES WILL INCREASE BY 8 PM THIS EVENING...BUT BREEZY TO LOCALLY WINDY CONDITIONS CAN BE ANTICIPATED TO PERSIST THROUGH THE NIGHT...ESPECIALLY IN THE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
000 WWUS85 KTWC 272011 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 111 PM MST TUE OCT 27 2009 ...RED FLAG WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING FOR COCHISE...SANTA CRUZ...PIMA...SOUTHEAST PINAL... GRAHAM AND GREENLEE COUNTIES FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND A HIGH FIRE DANGER RATING... .A STRONG LOW PRESSURE SYSTEM WILL BRING STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA INTO THE EARLY EVENING HOURS. THE COMBINATION OF THESE STRONG WINDS...ALONG WITH A DRY AIR MASS AND A HIGH FIRE DANGER RATING WILL RESULT IN RED FLAG CONDITIONS. AZZ146>148-280300- /O.CON.KTWC.FW.W.0019.000000T0000Z-091028T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 111 PM MST TUE OCT 27 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING. A STRONG WEATHER DISTURBANCE MAKING ITS WAY SOUTH TOWARD ARIZONA WILL CONTINUE TO RESULT IN WINDY CONDITIONS ACROSS ALL OF SOUTHEAST ARIZONA THIS AFTERNOON. SUSTAINED 20-FOOT WINDS OF 20 AND 30 MPH WITH WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE THIS THROUGH THE EARLY EVENING...WITH GUSTS AS HIGH AS 50 MPH POSSIBLE ON THE MOUNTAIN TOPS. A DRY AIRMASS IN PLACE AHEAD OF THE APPROACHING WEATHER SYSTEM WILL RESULT IN MINIMUM RELATIVE HUMIDITIES BETWEEN 7 AND 13 PERCENT. THE COMBINATION OF THE STRONG AND GUSTY WINDS...THE LOW RELATIVE HUMIDITIES AND HIGH FIRE DANGER RATING WILL RESULT IN CONTINUED RED FLAG CONDITIONS. RELATIVE HUMIDITY VALUES WILL INCREASE BY 8 PM THIS EVENING...BUT BREEZY TO LOCALLY WINDY CONDITIONS CAN BE ANTICIPATED TO PERSIST THROUGH THE NIGHT...ESPECIALLY IN THE MOUNTAINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH. PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA. && $$
000 WWUS85 KTWC 280306 RFWTWC URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE TUCSON AZ 806 PM MST TUE OCT 27 2009 AZZ146>148-280415- /O.EXP.KTWC.FW.W.0019.000000T0000Z-091028T0300Z/ ARIZONA FIRE WEATHER ZONE 146 NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER- APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147 SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY- TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC- ARIZONA FIRE WEATHER ZONE 148 GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/ SAFFORD BLM/TDC- 806 PM MST TUE OCT 27 2009 ...RED FLAG WARNING HAS EXPIRED... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A STRONG STORM SYSTEM AND FRONTAL BOUNDARY PUSHING ACROSS ARIZONA HAD RESULTED IN WINDY CONDITIONS ACROSS SOUTHEASTERN ARIZONA EARLIER TODAY. THESE WINDS HAD DIMINISHED DURING THE EVENING HOURS TONIGHT...ALTHOUGH BREEZY CONDITIONS ARE EXPECTED TO PERSIST THROUGH THE EVENING AND OVERNIGHT HOURS. RELATIVE HUMIDITIES HAVE ALSO CLIMBED ABOVE 15 PERCENT IN MOST LOCATIONS AND ARE EXPECTED TO CONTINUE TO SLOWLY RECOVER THROUGH THE REMAINDER OF THE EVENING AND OVERNIGHT HOURS. THEREFORE...THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Oct 26, 9:38 AM MST, 4 hours 11 minutes earlier.
Area forecast discussion, Oct 26, 9:38 AM MST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 938 AM MST MON OCT 26 2009 .SYNOPSIS...A BIG CHANGE IN THE WEATHER CAN BE EXPECTED THIS WEEK AS A SIGNIFICANT STORM HITS THE REGION. AN UNSEASONABLY STRONG WEATHER SYSTEM AND COLD FRONT WILL PASS THROUGH THE REGION TUESDAY INTO WEDNESDAY. STRONG SOUTHWEST TO WEST WINDS AND AREAS OF BLOWING DUST CAN BE ANTICIPATED TUESDAY AS THE STORM APPROACHES. STRONG WINDS WILL BE FOLLOWED BY NEAR RECORD COLD...THE FIRST MOUNTAIN SNOW AND FIRST WIDESPREAD FREEZE OF THE SEASON. WEAK HIGH PRESSURE WILL BUILD OVER THE REGION TOWARD THE END OF THE WEEK FOR LESS WIND AND WARMER TEMPERATURES. && .DISCUSSION...STILL LOOKING AT A SIGNIFICANT CHANGE IN THE WEATHER THIS WEEK AS A STRONG SYSTEM TRACKS THROUGH THE REGION. WIND WILL BE THE INITIAL CONCERN ESPECIALLY FOR FIRE WEATHER CONDITIONS AS THE AIR MASS REMAINS DRY TUESDAY AND THE FIRE DANGER RATING STAYS IN THE HIGH CATEGORY. WILL CONSIDER UPGRADING THE FIRE WEATHER WATCH TO A RED FLAG WARNING AS EARLY AS THE AFTERNOON FORECAST PACKAGE. ALSO LOOKING AT BREEZY TO WINDY CONDITIONS WEDNESDAY WITH TIGHT SURFACE PRESSURE GRADIENT IN PLACE...ESPECIALLY ACROSS OUR EASTERN CWA. CURRENT FORECAST ON TRACK...SO NO UPDATES EXPECTED THIS MORNING. PLEASE REFER TO THE PREVIOUS DISCUSSION SECTION BELOW FOR MORE DETAILS. && .AVIATION...MOSTLY CLEAR UNDER DRY NORTHWEST FLOW ALOFT. TYPICAL DIURNAL TRENDS WITH SURFACE WINDS GENERALLY LESS THAN 10 KTS TODAY AND TONIGHT BEFORE STRONGER AND GUSTIER WINDS TUESDAY AHEAD OF A STRONG TROUGH. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS. && .FIRE WEATHER...DRY CONDITIONS WITH GENERALLY LIGHT DIURNALLY DRIVEN WINDS TODAY. A STRONG STORM SYSTEM AND ASSOCIATED COLD FRONT WILL BRING STRONG WINDS TO THE AREA ON TUESDAY AND TUESDAY NIGHT. HUMIDITIES WILL NOT INCREASE UNTIL TUESDAY NIGHT...SO A FIRE WEATHER WATCH CONTINUES FOR TUESDAY. BY WEDNESDAY...MUCH COLDER TEMPERATURES AND HIGHER HUMIDITIES ARE EXPECTED...WITH A CHANCE OF VALLEY RAIN AND MOUNTAIN SNOW. && .PREV DISCUSSION...GENERALLY DRY NORTHERLY TO NORTHWESTERLY FLOW ON THE FRONT SIDE OF A STRONG EASTERN PACIFIC RIDGE. A HIGH AMPLITUDE PATTERN WILL ALLOW A RATHER STRONG AND COLD SYSTEM FOR LATE OCTOBER TO DIVE DOWN OUT OF THE GULF OF ALASKA AND BRITISH COLUMBIA OVER THE NEXT 72 HOURS (SOMETHING TYPICALLY MORE SUITABLE FOR LATE NOVEMBER OR DECEMBER). TIGHT GRADIENT AS THE LOW DIVES THROUGH THE CENTRAL BASIN TUESDAY WILL MEAN WINDY CONDITIONS BY TUESDAY AFTERNOON WITH FIRE WEATHER CONCERNS AS OUTLINED IN THE FIRE WEATHER SECTION BELOW. SOME TIMING QUESTIONS...WITH A DEEPER SOLUTION WE SLOWED THINGS DOWN ABOUT 6 HOURS. INLAND TRAJECTORY FOR LIMITED MOISTURE TAP...BUT SUCH A COLD SYSTEM SHOULD BE EFFICIENT IN WRINGING MOISTURE FROM THE ATMOSPHERE. COULD END UP WITH ADVISORY LEVEL SNOWS IN THE MOUNTAINS WEDNESDAY. WITH THE CURRENT EXPECTED TIMING OF THE FRONTAL PASSAGE AND COLD AIR...WEDNESDAY MAY BE ONE OF THOSE DAYS WHERE THE DAYTIME HIGH ACTUALLY OCCURS JUST AFTER MIDNIGHT WITH SNOW LEVELS FALLING THROUGH THE DAY TOWARD 5K FEET...MAYBE EVEN 4K FEET. RATHER COOL WEDNESDAY AND THURSDAY...WITH NEAR OR BELOW FREEZING POSSIBLE IN MANY LOCATIONS ESPECIALLY EAST OF TUCSON THURSDAY MORNING AND FRIDAY MORNING. WEAK RIDGING GEOMETRY TO END THE WEEK...BUT MARKED NET GAIN IN HEIGHT AND THICKNESS VALUES WILL SEE A FAIRLY RAPID WARMING TREND BACK TO NEAR CLIMO VALUES BY THE WEEKEND. && .TWC WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH FROM TUE MORNING THRU TUE EVENING ZONES 146/147/148. WEATHER.GOV/TUCSON
Hazardous weather outlook, Oct 26, 9:10 AM MST, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 910 AM MST MON OCT 26 2009 AZZ033>035-262315- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 910 AM MST MON OCT 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. ...FIRE WEATHER WATCH TUESDAY... .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN UNUSUALLY EARLY...COLD AND STRONG GULF OF ALASKA STORM WILL AFFECT THE AREA TUESDAY THROUGH THURSDAY. A FIRE WEATHER WEATHER WATCH HAS ALREADY BEEN ISSUED IN ADVANCE OF THIS SYSTEM FROM TUESDAY MORNING INTO TUESDAY EVENING. SEE RFWTWC /WWUS85 KTWC/ FOR MORE INFORMATION. SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL PRECEDE THE STORM ON TUESDAY AFTERNOON AND NIGHT. A ROUND OF RAIN AND MOUNTAIN SNOW SHOWERS WILL ACCOMPANY THE STRONG COLD FRONT WEDNESDAY WITH SNOW LEVELS FALLING TO 5000 FEET...AND ACCUMULATIONS OF 2 TO 4 INCHES POSSIBLE ABOVE 7000 FEET. TEMPERATURES WILL BE 20 TO 25 DEGREES COLDER ON WEDNESDAY...WITH FREEZING TEMPERATURES IN THE VALLEYS SOUTH AND EAST OF TUCSON PROBABLE WEDNESDAY NIGHT AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ019-030-262315- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- 910 AM MST MON OCT 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. ...FIRE WEATHER WATCH TUESDAY... .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN UNUSUALLY EARLY...COLD AND STRONG GULF OF ALASKA STORM WILL AFFECT THE AREA TUESDAY THROUGH THURSDAY. A FIRE WEATHER WEATHER WATCH HAS ALREADY BEEN ISSUED IN ADVANCE OF THIS SYSTEM FROM TUESDAY MORNING INTO TUESDAY EVENING. SEE RFWTWC /WWUS85 KTWC/ FOR MORE INFORMATION. SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL PRECEDE THE STORM ON TUESDAY AFTERNOON AND NIGHT. A ROUND OF RAIN AND MOUNTAIN SNOW SHOWERS WILL ACCOMPANY THE STRONG COLD FRONT LATE TUESDAY NIGHT INTO WEDNESDAY WITH SNOW LEVELS FALLING TO 4500 FEET...AND ACCUMULATIONS OF 4 TO 7 INCHES POSSIBLE ABOVE 6000 FEET. TEMPERATURES WILL BE 20 TO 25 DEGREES COLDER ON WEDNESDAY... WITH FREEZING TEMPERATURES IN THE VALLEYS PROBABLE BOTH WEDNESDAY AND THURSDAY NIGHTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-031-032-262315- SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION- 910 AM MST MON OCT 26 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. ...FIRE WEATHER WATCH TUESDAY... .DAY ONE...TODAY AND TONIGHT NO WEATHER HAZARDS EXPECTED TODAY OR TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN UNUSUALLY EARLY...COLD AND STRONG GULF OF ALASKA STORM WILL AFFECT THE AREA TUESDAY THROUGH THURSDAY. A FIRE WEATHER WEATHER WATCH HAS ALREADY BEEN ISSUED IN ADVANCE OF THIS SYSTEM FROM TUESDAY MORNING INTO TUESDAY EVENING. SEE RFWTWC /WWUS85 KTWC/ FOR MORE INFORMATION. SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL PRECEDE THE STORM ON TUESDAY AFTERNOON AND NIGHT. A ROUND OF SHOWERS WILL ACCOMPANY THE STRONG COLD FRONT WEDNESDAY...WITH SOME RAIN AND SNOW MIX POSSIBLE NEAR ORACLE...AND MINOR SNOW ACCUMULATIONS POSSIBLE ON KITT PEAK. TEMPERATURES WILL BE 20 TO 25 DEGREES COLDER ON WEDNESDAY... WITH NEAR FREEZING TEMPERATURES POSSIBLE IN THE SOME OF THE COLDEST VALLEYS NEAR SASABE AND ORACLE BOTH WEDNESDAY AND THURSDAY NIGHTS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WEATHER.GOV/TUCSON
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 2:21 PM MST | Wind Advisory | TWC | 30 hr |
Nearby
Red Flag Warnings in Arizona, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.